• -5%
Efferalgan

Efferalgan 500 mg 16 tablets

€6.90
€6.56 Save 5%
Tax included

Efferalgan

500 mg tablets

paracetamol

pack of 16 tablets

Quantity Out-of-Stock

  Shipping 2-5 days in Europe

(click for cost information)

  Secure payments

(with SSL decoding)

  Free samples

Many free samples for our customers

  Customer care

[email protected]

Drug indicated for the symptomatic treatment of mild to moderate pain and fever in adults and children.

Composition

Active ingredient: paracetamol 500 mg.

Excipients

Hypromellose, povidone, croscarmellose sodium, glyceryl behenate, microcrystalline cellulose, magnesium stearate.

Posology

The tablets must be swallowed whole with a glass of water. EFFERALGAN 500 mg tablets are reserved for adults and children weighing more than 26 kg (approximately 8 years or older). Children weighing between 26 kg and 40 kg (about 8 to 13 years of age) The dosage is 1 tablet for each administration, to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 4 tablets per day. day. Adolescents weighing between 41 kg and 50 kg (aged between 12 and 15 years approximately) The dosage is 1 tablet each administration, to be repeated, if necessary, after an interval of at least 4 hours without exceeding 6 tablets per day . Adults and adolescents weighing more than 50 kg (approximately 15 years or more) The usual unit dosage is one tablet per administration, to be repeated, if necessary, after an interval of at least 4 hours without exceeding 6 tablets per day. Adults In case of more intense pain, two tablets can be taken at a time for a maximum of 3 times a day (3 g of paracetamol), always respecting an interval of at least 4 hours between doses. Frequency of administration Regular administrations prevent fluctuations in pain or fever levels. • in children, the interval between administrations must be regular, both day and night, and should preferably be at least 6 hours. • in adults and adolescents, an interval of at least 4 hours between administrations must always be respected. Renal insufficiency In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between doses must be at least 8 hours. Do not exceed 3 g of paracetamol per day, i.e. 6 tablets. Maximum recommended dosage In adults and adolescents weighing more than 40 kg, the total dosage of paracetamol should not exceed 3 g / day.


Product images are purely indicative and may differ in graphics, size or content . Even the names of the products, the ingredients and the percentages described are purely indicative and the manufacturing companies could make changes or updates. The only element of identification is the ministerial code MINSAN. Pharmaserena declines all responsibility for any errors, omissions or lack of product updates.

026608125

Data sheet

How to use
oral use
Format
compresse
Active principles
Paracetamol

No customer reviews for the moment.

You might also like

Recommended products